IJPAM: Volume 102, No. 1 (2015)
CRITERION FOR TUPLES OF OPERATORS
Department of Mathematics
Payame Noor University
P.O. Box 19395-3697, Tehran, IRAN
Abstract. In this paper, we give a criterion under which a tuple being countably subspace-hypercyclic.
Received: February 18, 2015
AMS Subject Classification: 47B37, 47B33
Key Words and Phrases: tuple of operators, subspace-hypercyclicity, countably hypercyclic, separated sequence
Download paper from here.
DOI: 10.12732/ijpam.v102i1.11 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 117 - 121